# SDR P2EA99184

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Condition: Failed
- Location: Nr 2 Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDW - FLT 709 - ON LANDING, NR 2 MAIN TIRE BLEW.  LANDING AND ALL OTHER INDICATIONS NORMAL.  REPLACED NR 2 MAIN WHEEL ASSEMBLY PER MM 32-45-11.  REPLACED NR 1 MAIN TIRE ASSEMBLY PER MM 32-45-11 DUE TO NR 2 MAIN TIRE DISCREPANCY.  (M)
